# SDR R61A201506160368

- Difficulty date: May 13, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N333NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4333
- Aircraft time: 7,918 hours, 7,540 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360131
- Condition: Dented
- Location: Bs 281-301
- Part time: 7,918 hours, 7,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE REPAIRED DENTS ON LT FUSELAGE AFT OF ICE SHEILD IAW R/D 8/4-53-6890.
